# SDR SIMA20140905003

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,958 hours, 25,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL NOTICED SMELL & VISIBLE SMOKE IN COCKPIT & FLIGHT ATTENDANT REPORTS GALLEY.  ABORTED TAKEOFF AT 80 KNOTS.  COMPLIED WITH ETN-EM-72-034 & NO SMELL OR VISIBLE SMOKE DETECTED SYS OK.  FCF PASSED.
